About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 128796, 8 pages
http://dx.doi.org/10.1155/2013/128796
Research Article

Studies on a Double Poisson-Geometric Insurance Risk Model with Interference

1School of Science, Shandong Jiaotong University, Jinan 250023, China
2School of Insurance, Shandong University of Finance and Economics, Jinan 250014, China

Received 11 January 2013; Accepted 5 March 2013

Academic Editor: Hua Su

Copyright © 2013 Yujuan Huang and Wenguang Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yujuan Huang and Wenguang Yu, “Studies on a Double Poisson-Geometric Insurance Risk Model with Interference,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 128796, 8 pages, 2013. doi:10.1155/2013/128796